# SDR RAIA00609031

- Difficulty date: September 20, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,528 hours, 18,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR  3570-PIT-EMERGENCY LIGHT INOP. MAINTENANCE RESECURE A WIRE TO THE AFFECT LIGHT ASSEMBLY.
